# SDR AALA20001101

- Difficulty date: July 1, 2000
- Submitted: September 8, 2000
- Operation: Air carrier
- Aircraft: N604AA
- Make and model: Boeing 757223
- Aircraft serial: 27055
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Seat 20
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT ESCAPE PATH LIGHTS AT SEAT 20D INOPERATIVE.  RESEATED CONNECTOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
